# SDR DALA1158896310

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,135 hours, 11,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3/210 RT NR 1 DOOR UPPER SILL WEB CRACK BS 460 S-16R L=0.8" ENTR LOG PAGE ENTERED AND DEFERRED FOR SDR REPORTING.
